# SDR 2002FA0001392

- Difficulty date: December 4, 2002
- Submitted: December 18, 2002
- Operation: General aviation
- Aircraft: N5403M
- Make and model: Cessna 402B
- Aircraft serial: 402B0003
- Engine: Cont IO520*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M227591618
- Condition: Broken
- Location: Light Socket
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF PILOT OBSERVED SMOKE AND SPARK FROM BEHIND INSTRUMENT PANEL.  BROKEN WIRE WAS FOUND FROM POST LIGHT SOCKET CONNECTOR.  REPLACED CONNECTOR.  OPS CHECK OF DASHBOARD LIGHTING FOUND, OK.
